# SDR DALA2024071507162

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER EDGE FRAME, 2 FROM UPPER EDGE AND 38 FROM FWD EDGE AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00107: UPPER EDGE AND FWD EDGE AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1.
